Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS New Orleans, LA

June 9, 2015East Baton Rouge Parish, Livingston Parish, Saint Helena Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Jun 9, 2015, 11:36 AM CDT for East Baton Rouge Parish, Livingston Parish, Saint Helena Parish, Louisiana. It was in force for 114 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 11:36 AM CDT (16:36 UTC)
Expired
Jun 9, 2015, 1:30 PM CDT
In force
114 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties East Baton Rouge Parish, LA, Livingston Parish, LA, Saint Helena Parish, LA

What was reported inside it

TimeReportWhereRemark
Jun 9, 11:44 AM CDTFLASH FLOOD4 E Baton Rouge, LASTREET FLOODING ON GOODWOOD BLVD NEAR SHERWOOD MIDDLE SCHOOL. REPORT RELAYED BY BROADCAST MEDIA.
Jun 9, 12:34 PM CDTFLASH FLOOD6 Ese Baton Rouge, LASTREET FLOODING ON SHERWOOD FOREST BLVD BETWEEN I-12 AND COURSEY BLVD. REPORT RELAYED BY BROADCAST MEDIA.
Jun 9, 12:56 PM CDTFLASH FLOOD2 Ese Baton Rouge, LANORTH STREET EXIT FROM I-110 NORTH IS CLOSED DUE TO HIGH WATER. REPORT FROM LA DOTD.
Jun 9, 1:23 PM CDTFLASH FLOOD2 Ssw Baton Rouge, LASTREET FLOODING NEAR COLLEGE DRIVE AND JAMESTOWN AVENUE. REPORT REPLAYED BY BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WGUS54 KLIX 091636
FFWLIX
LAC033-063-091-091830-
/O.NEW.KLIX.FF.W.0025.150609T1636Z-150609T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1136 AM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHERN ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...
  CENTRAL EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 130 PM CDT
    
* AT 1136 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BATON ROUGE...DENHAM SPRINGS...OAK HILLS PLACE...WALKER...
  LIVINGSTON...MONTPELIER...GREENWELL SPRING...SHENANDOAH...
  INNISWOLD...OLD JEFFERSON...MONTICELLO...PRIDE...MERRYDALE...
  WATSON...GARDERE...VILLAGE ST. GEORGE...BROWNFIELDS...WESTMINSTER
  AND BATON ROUGE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3050 9118 3071 9097 3074 9061 3045 9066
      3035 9095 3035 9122

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 10:12 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 9, 10:12 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1012 AM CDT TUE JUN 9 2015

.UPDATE...

UPDATED THE FORECAST TO REFLECT ONGOING RADAR AND SATELLITE TRENDS
ACROSS THE AREA THIS MORNING. A SLOW MOVING BAND OF THUNDERSTORMS
CONTINUES TO DRIFT TO THE SOUTH...AND ARE CURRENTLY IMPACTING THE
I-12 CORRIDOR IN SOUTHEAST LOUISIANA AND THE MISSISSIPPI COAST.
HAVE CATEGORICAL POPS FOR THE NEXT HOUR...AND THEN LIKELY POPS FOR
THE REST OF THE MORNING. EXPECT TO SEE ONLY CHANCE POPS FOR THE
AFTERNOON HOURS...AS THE ATMOSPHERE BECOMES SOMEWHAT STABILIZED
ACROSS THE I-12 CORRIDOR CORRIDOR. HOWEVER...THE OUTFLOW FROM THIS
CONVECTION SHOULD SPARK OFF ANOTHER BAND OF CONVECTION SOUTH OF
LAKE PONTCHARTRAIN WESTWARD THROUGH THE HOUMA AND THIBODAUX AREAS
THIS AFTERNOON. HAVE BUMPED UP POPS INTO THE 60-70 PERCENT RANGE
FOR THE AFTERNOON HOURS IN THESE REGIONS. THE CONVECTION WILL
SLOWLY DISSIPATE AFTER SUNSET...WITH ONLY SCATTERED SHOWERS AND A
FEW THUNDERSTORMS EXPECTED FOR THE OVERNIGHT HOURS. TEMPERATURES
WILL REMAIN COOL IN THE 70S WHERE RAIN IS OCCURRING...BUT SHOULD
QUICKLY CLIMB BACK INTO THE 80S ONCE THE RAIN ENDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  88  71  87  70 /  60  40  60  30
BTR  89  72  88  71 /  50  40  50  30
ASD  88  73  86  73 /  70  40  60  40
MSY  88  75  87  74 /  60  40  60  40
GPT  88  75  86  75 /  70  40  60  40
PQL  87  73  85  73 /  80  40  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

32
Hazardous weather outlook, Jun 9, 8:18 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
818 AM CDT TUE JUN 9 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-100130-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
818 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS
A MARGINAL RISK OF SEVERE WEATHER TODAY OVER PARTS OF SOUTHEAST
LOUISIANA WITH THE MAIN THREAT BEING DAMAGING STRAIGHT LINE WIND
GUSTS. THUNDERSTORMS COULD ALSO PRODUCE FREQUENT LIGHTNING AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE THE ENTIRE PERIOD. WHILE THE
THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW...SOME OF THE
STRONGER THUNDERSTORMS EACH DAY COULD PRODUCE FREQUENT
LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL.

WINDS AND WAVE HEIGHTS WILL INCREASE LATE THIS WEEK AND MAY
APPROACH SMALL CRAFT ADVISORY CRITERIA ACROSS OFFSHORE PORTIONS
OF THE COASTAL WATERS THURSDAY NIGHT THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 9, 7:30 AM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
730 AM CDT TUE JUN 9 2015

LAZ037-039-071-MSZ069>071-077-091300-
NORTHERN TANGIPAHOA-WASHINGTON-ST. HELENA-PIKE-WALTHALL-PEARL
RIVER-AMITE-
730 AM CDT TUE JUN 9 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...NORTHERN
TANGIPAHOA AND ST. HELENA PARISHES...WALTHALL...NORTHWESTERN PEARL
RIVER...SOUTHEASTERN AMITE AND PIKE COUNTIES...

AT 728 AM CDT...A 10 TO 20 MILE WIDE LINE OF THUNDERSTORMS...SOME
STRONG...EXTENDED FROM NEAR KOKOMO TO DARLINGTON...AND MOVING
SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKLINTON...GREENSBURG...AMITE...AMITE CITY...MAGNOLIA...
KENTWOOD...TYLERTOWN...VARNADO...ROSELAND...OSYKA...EASLEYVILLE...
SALEM...DARLINGTON...DEXTER...GILLSBERG...WILMER...MOUNT HERMAN...
TANGIPAHOA...ANGIE AND MCCOMB.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3118 9003 3117 9001 3114 9001 3113 8994
      3107 8992 3108 8984 3100 8983 3100 8956
      3091 8946 3069 9072 3096 9085 3100 9083
      3100 9087 3106 9090 3134 9004
TIME...MOT...LOC 1228Z 308DEG 8KT 3123 8996 3089 9076

TD
Special weather statement, Jun 9, 8:02 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
802 AM CDT TUE JUN 9 2015

LAZ039-040-071-072-MSZ069>071-077-080-091400-
SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-WASHINGTON LA-
ST. TAMMANY LA-PIKE MS-WALTHALL MS-PEARL RIVER MS-HANCOCK MS-
AMITE MS-
802 AM CDT TUE JUN 9 2015

...SPECIAL WEATHER STATEMENT...

AT 801 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VARNADO TO NEAR
WILMER...AND MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOGALUSA...PICAYUNE...FRANKLINTON...POPLARVILLE...AMITE...AMITE
CITY...MAGNOLIA...KENTWOOD...INDEPENDENCE...TYLERTOWN...VARNADO...
ROSELAND...FOLSOM...SUN...OSYKA...CROSSROADS...BUSH...ENON...SALEM
AND WILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3113 9000 3113 8994 3107 8992 3107 8983
      3100 8983 3101 8950 3098 8947 3098 8943
      3101 8942 3101 8935 3052 8934 3053 9019
      3057 9048 3121 9063 3124 9004
TIME...MOT...LOC 1301Z 332DEG 22KT 3091 8977 3089 9033
Special weather statement, Jun 9, 9:10 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
910 AM CDT TUE JUN 9 2015

LAZ036-037-048-050-071-072-091515-
LIVINGSTON LA-SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-
EAST FELICIANA LA-ST. HELENA LA-EAST BATON ROUGE LA-
910 AM CDT TUE JUN 9 2015

...SPECIAL WEATHER STATEMENT...

AT 909 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILMER TO NEAR
PRIDE...AND MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...DENHAM SPRINGS...GREENSBURG...AMITE...PONCHATOULA...
WALKER...AMITE CITY...KENTWOOD...LIVINGSTON...INDEPENDENCE...
ROSELAND...ALBANY...SPRINGFIELD...MONTPELIER...ROBERT...GREENWELL
SPRING...PRIDE...WILMER...NATALBANY AND WATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3096 9035 3091 9035 3090 9033 3089 9033
      3089 9032 3087 9032 3085 9031 3045 9029
      3035 9089 3072 9108 3100 9053
TIME...MOT...LOC 1409Z 344DEG 15KT 3084 9043 3068 9103
Special weather statement, Jun 9, 10:22 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1022 AM CDT TUE JUN 9 2015

LAZ037-046-048>050-057-058-071-072-091615-
LIVINGSTON LA-SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-
IBERVILLE LA-ST. HELENA LA-EAST BATON ROUGE LA-
ST. JOHN THE BAPTIST LA-ASCENSION LA-ST. JAMES LA-
1022 AM CDT TUE JUN 9 2015

...SPECIAL WEATHER STATEMENT...

AT 1021 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DENHAM SPRINGS TO 6
MILES SOUTHEAST OF PONCHATOULA...AND MOVING SOUTHWEST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...DENHAM SPRINGS...GONZALES...RESERVE...ST. GABRIEL...
PONCHATOULA...WALKER...LIVINGSTON...INDEPENDENCE...SORRENTO...FRENCH
SETTLEMENT...ALBANY...PORT VINCENT...SPRINGFIELD...MONTPELIER...
ROBERT...WATSON...SHENANDOAH...GEISMER AND OLD JEFFERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3072 9091 3072 9084 3068 9025 3037 9025
      3008 9057 3018 9110
TIME...MOT...LOC 1521Z 052DEG 19KT 3048 9092 3036 9037
Special weather statement, Jun 9, 11:19 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1119 AM CDT TUE JUN 9 2015

LAZ036-037-048>050-072-091715-
LIVINGSTON LA-SOUTHERN TANGIPAHOA LA-EAST FELICIANA LA-ST. HELENA LA-
EAST BATON ROUGE LA-ASCENSION LA-
1119 AM CDT TUE JUN 9 2015

...SPECIAL WEATHER STATEMENT...

AT 1118 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTPELIER TO BATON
ROUGE...AND MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...HAMMOND...DENHAM SPRINGS...GONZALES...OAK HILLS
PLACE...PONCHATOULA...WALKER...LIVINGSTON...INDEPENDENCE...
SORRENTO...FRENCH SETTLEMENT...ALBANY...PORT VINCENT...SPRINGFIELD...
MONTPELIER...MONTICELLO...PRIDE...WATSON...GARDERE AND GREENWELL
SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3078 9092 3078 9060 3073 9056 3065 9057
      3066 9051 3050 9040 3016 9083 3028 9103
      3032 9102 3032 9109 3039 9121
TIME...MOT...LOC 1618Z 318DEG 14KT 3068 9066 3038 9099

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:30 AM CDTSpecial Weather StatementLIXSaint Helena, Washington30 min
Jun 9, 8:02 AM CDTSpecial Weather StatementLIXTangipahoa, Washington58 min
Jun 9, 8:34 AM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Jun 9, 9:10 AM CDTSpecial Weather StatementLIXLivingston, Saint Helena, Tangipahoa65 min
Jun 9, 10:13 AM CDTSpecial Marine WarningLIX32 min
Jun 9, 10:22 AM CDTSpecial Weather StatementLIXAscension, Livingston, Tangipahoa53 min
Jun 9, 11:19 AM CDTSpecial Weather StatementLIXEast Baton Rouge, Livingston56 min
Jun 9, 12:16 PM CDTSpecial Weather StatementLIXWest Feliciana59 min
Jun 9, 12:18 PM CDTSpecial Weather StatementLIXAssumption57 min
Jun 9, 1:15 PM CDTFlash Flood WarningLIXEast Baton Rouge, Iberville, West Baton Rouge3 hr

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.